# SDR USAA2010081991712

- Difficulty date: July 22, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 60,250 hours, 40,777 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - LEVEL 2 INTERGRANULAR CORROSION ON AFT CARGO STRINGER SPLICE BETWEEN BS 907 TO BS 927, S26L.  REPAIRED AFT CARGO STRINGER SPLICE BETWEEN BS 907 TO BS 927, S26L IAW B737 SRM 53-00-03 REPAIR 1.
